# SDR DALA2014122806818

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON ACCESS PANEL 6404A OF VERTICAL STABILIZER. (SM) (CARD 56 - ZONE 00). CRACK WAS STOPPED IAW SRM 55-01, FIG 2 AND 51-01, PAR 21.  FABRICATED AND INSTALLED NEW DOUBLERS IAW SRM 55-01, FIG 2, 51-30-2, INSP WAS ACCOMPLISHED AFTER STOP DRILL AND NO CRACKS WERE FOUND IAW SRM 51-01, STEP 86 B AND NDC SPM 06-10-01. 001, NEW DOUBLER WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.
